| Model Number |
01.29.209 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01-dec-2025.Ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2507647: (b)(4) items manufactured and released on 15-apr-2025 expiration date: 2030-03-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3648hct flat pe hc liner d 36/f (k103721) lot 2406333: (b)(4) items manufactured and released on 05-apr-2024 expiration date: 2029-03-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 4 months from primary, the patient came in due to signs of an infection.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.